Alert archive / Missouri / Flash Flood Warnings in 2014
Flash Flood Warning 23, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jul 7, 2014, 9:48 PM CDT for Buchanan County, Platte County, Missouri; Atchison County, Doniphan County, Kansas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2014, 9:48 PM CDT (02:48 UTC)
- Expired
- Jul 8, 2014, 3:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atchison County, KS, Doniphan County, KS, Buchanan County, MO, Platte County, MO
The radar
The Topeka radar (KTWX), 107 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 2.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3800 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1622 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 17.0
The text
As transmitted, in the capitals the NWS used until 2016.
400
WGUS53 KEAX 080248
FFWEAX
KSC005-043-MOC021-165-080800-
/O.NEW.KEAX.FF.W.0023.140708T0248Z-140708T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
948 PM CDT MON JUL 7 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ATCHISON COUNTY IN NORTHEAST KANSAS...
NORTHWESTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
SOUTHERN DONIPHAN COUNTY IN NORTHEAST KANSAS...
WESTERN BUCHANAN COUNTY IN NORTHWEST MISSOURI...
* UNTIL 300 AM CDT
* AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. 1 TO 2 INCHES OF RAINFALL HAS FALLEN OVER THE WARNED
AREA IN PAST HOUR. AN ADDITIONAL 1 TO 3 INCHES IS EXPECTED TO FALL
ACROSS THE WARNED OVER THE NEXT 2 HOURS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ATCHISON...ELWOOD...ST. JOSEPH...WATHENA...EFFINGHAM...LANCASTER...
MUSCOTAH AND RUSHVILLE.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-29 BETWEEN MILE MARKERS 26 AND 49.
I-229 BETWEEN MILE MARKERS 0 AND 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.
&&
LAT...LON 3966 9556 3966 9534 3970 9534 3980 9477
3942 9480 3942 9558
$$
MELL1 follow-up statement
159
WGUS73 KEAX 080756
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
256 AM CDT TUE JUL 8 2014
KSC005-043-MOC021-165-080811-
/O.EXP.KEAX.FF.W.0023.000000T0000Z-140708T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATCHISON KS-DONIPHAN KS-BUCHANAN MO-PLATTE MO-
256 AM CDT TUE JUL 8 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHWESTERN
PLATTE...WESTERN BUCHANAN...SOUTHERN DONIPHAN AND ATCHISON COUNTIES
WILL BE ALLOWED TO EXPIRE AT 300 AM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3966 9556 3966 9534 3970 9534 3980 9477
3942 9480 3942 9558
$$
HAWBLITZELWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 8:52 PM CDT, 56 minutes earlier.
Area forecast discussion, Jul 7, 8:52 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
852 PM CDT Mon Jul 7 2014
...SIGNIFICANT DAMAGING WIND EVENT POSSIBLE THIS EVENING...
.MESOSCALE DISCUSSION...
Issued at 851 PM CDT MON JUL 7 2014
Conditions appear to be coming together for a widespread damaging
wind/derecho event across southern Nebraska, northern Kansas and much
of the northern half of Missouri this evening. Already seeing rapid
upscale growth of thunderstorm activity over southern Nebraska into
far northern Missouri ahead of an advancing cold front. Additional
activity is beginning to blossom further south across north central
Kansas ahead of a strengthening low-level jet. This jet will continue
to strengthen after dark and focus the strongest lift to near or just
south of I-70 which will eventually begin interacting with the front
and associated convection dropping south out of northern Missouri.
Instability is also maximized near the I-70 corridor which could
favor a widespread and potentially significant wind damage across
much of the forecast area later this evening, spreading into central
and even eastern Missouri near and after midnight. Increasing low-level
shear associated with the LLJ could also favor mesovortices with
enhanced wind damage and a few tornadoes along a corridor about 50
miles either side of the Missouri River later this evening. The
interaction of the front and low- level jet is also going to be very
favorable for heavy rain, and flash flooding continues to be a
significant concern across the entire flash flood watch area.
&&
.SHORT TERM...(This Evening through Tuesday Night)
Issued at 409 PM CDT MON JUL 7 2014
Challenging forecast for the short-term as there are several concern
that need to be addressed over the next 24 hours. The first of which
will revolve around the potential for severe weather tonight through
the overnight with widespread damaging winds a possibility with the
potential for a derecho event as well as large hail and perhaps even
few tornadoes with mesovortices along the line of storms. Another
threat with be the potential for flash flooding and river flooding
with widespread heavy rainfall.
This afternoon water vapor imagery shows an upper level trough
digging through the Dakotas. This trough will continue to dig as it
moves into the Upper Midwest tonight. This will force a cold front
into the Plains states. There are two main area we expect
thunderstorms to develop this evening. The first is across southern
Nebraska/northern Kansas in an area of differential heating south of
a decaying MCS. The second is an area currently developing along the
aforementioned cold front across northwestern Kansas. These storm
are expected to shift eastward this evening merging over
southeastern Nebraska and eastern Kansas. These storm are expected
to develop into a line of storms as it reaches the CWA.
Looking at the severe parameters the area will be very unstable with
2500-3500J/kg of CAPE, and abundant moisture with dewpoints in the
lower 70s. Shear is modest but nearly unidirectional. This will lead
us to the main threats originally being damaging winds and large
hail. The HRRR, GFS, and NAM by 04Z-06Z all develop a 60-70kt LLJ
punching into the back of this line of storms. It is reasonable to
think if these winds can be transported down to the surface we could
be looking a bow echo and perhaps a derecho event where we would
experience widespread damaging winds along the I-70 corridor.
The other concern (but by no means a lesser concern) is the
potential for flash flooding and river flooding. Model soundings
this afternoon indicate PWAT values of 2.00"-2.50" which is nearly
three standard deviations about normal for the beginning of July. As
such these storms will be extremely efficient rain producers and if
training or a large stratiform shield develops behind the main line,
flooding will be a concern. Most areas are reporting flash flood
guidance of 1.5"-2.0" per hour, as well as many rivers with
headwater guidance in the same range. These flooding concerns has
led to continue to the flash flood watch for most of the CWA.
Thunderstorms are expected to progress eastward to southeastward
over the CWA through the overnight producing damaging winds.
Although the potential for a tornado is low there still is the
chance for a mesovort along the line to produce a tornado. The
storms will exit the area by daybreak Tuesday.
Tuesday, temperatures behind this front will be much more manageable
with highs in the low to mid 80s with lower humidity values. Tuesday
afternoon high pressure will begin to build into the area setting
the stage for a "windows-wide" kind of night. Lows by Wednesday
morning will be in the low to mid 60s.
.LONG TERM...(Wednesday through Monday)
Issued at 409 PM CDT MON JUL 7 2014
Overall confidence in forecast through Friday is moderately high.
The medium range global models remain in reasonably good agreement
during this period with an upper trough over the eastern U.S. and an
upper ridge from the Rockies westward. Northwest flow lies
in-between with surface high pressure over the region on Wednesday
gradually retreating to the east. Slightly below average
temperatures and lower than normal humidity levels are expected to
gradually increase towards the end of the work week as the boundary
layer veers to a more southerly direction. Still looking at a chance
for elevated convection Thursday afternoon into Friday morning as
isentropic ascent and a warm front lift through the CWA.
The weekend and the early part of next week are more uncertain as
there is considerable difference between the GFS and ECMWF. However,
this forecast leans more heavily on the previous model consensus and
latest GFS as the 12z ECMWF has become a significant outlier as it
closes off a large upper low over southeast Canada and sends a
backdoor cold front through the central U.S. Looks more early Spring
with progged h8 temperatures of 6C-8C by Monday night. Favoring the
previous model consensus and latest GFS suggests a more moderate
stance with seasonal temperatures over the weekend and modest
cooling on Monday. Rain chances are based more on climate with no
discernible signals.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 630 PM CDT MON JUL 7 2014
The primary issue for the prevailing TAF period will be timing a line
of thunderstorms that are currently ongoing across portions of
Nebraska and southwestern Iowa. This line of storms will propagate
southward towards the terminals this evening, and are expected to
reach the terminals between a 02-04Z timeframe at STJ and 03-05Z at
both MCI and MKC. This system will have the potential for very strong
winds as it moves through, thus have included a tempo group for
variable thunderstorm winds and decreased visibility. Will adjust
the timing if needed as this line nears the terminals. Light to
moderate rain will also be associated with this line of storms which
may cause water runoff issues on paved surface areas. Showers and
thunderstorms will continue through tomorrow morning before exiting
the area. Behind this system cloud cover will decrease and winds will
become light initially before picking up out of the north as diurnal
heating helps to mix out the lower atmosphere by late tomorrow
morning.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH until 7 AM CDT Tuesday FOR KSZ025-102>105.
MO...FLASH FLOOD WATCH until 7 AM CDT Tuesday FOR MOZ001>008-011>017-
020>025-028>033-037>040-043-044.
&&
MESOSCALE...Hawblitzel
SHORT TERM...73
LONG TERM...MJ
AVIATION...PMMHazardous weather outlook, Jul 7, 6:49 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 649 PM CDT MON JUL 7 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-090000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 649 PM CDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO TRACK ACROSS NORTHEAST KANSAS AND AREAS NEAR AND NORTH OF I-70 TONIGHT. DAMAGING WINDS...LARGE HAIL AND POSSIBLY A FEW TORNADOES ARE POSSIBLE. IN ADDITION...HEAVY RAIN AND FLOODING IS POSSIBLE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT AND FRIDAY. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Local storm report, Jul 7, 9:21 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
921 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM TSTM WND DMG TRENTON 40.08N 93.60W
07/07/2014 GRUNDY MO PUBLIC
LARGE TREE FLOWN DOWN ON CROWDER ROAD. WHOLE TREE WAS
SNAPPED OFF.
&&
ABAILEYLocal storm report, Jul 7, 9:32 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
932 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM TSTM WND GST CAMERON 39.74N 94.24W
07/07/2014 E60 MPH DEKALB MO LAW ENFORCEMENT
&&
ABAILEYLocal storm report, Jul 7, 9:38 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
938 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM TSTM WND DMG CHILLICOTHE 39.79N 93.55W
07/07/2014 LIVINGSTON MO LAW ENFORCEMENT
LARGE LIMB DOWN ON LOCUST ST
&&
ABAILEYLocal storm report, Jul 7, 9:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
945 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM NON-TSTM WND GST 1 E ST JOSEPH 39.76N 94.83W
07/07/2014 E70.00 MPH BUCHANAN MO STORM CHASER
60-70 MPH WINDS REPORTED IN EASTERN ST JOSEPH.
&&
ABAILEYLocal storm report, Jul 7, 9:46 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
946 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HAIL 4 W ATCHISON 39.56N 95.20W
07/07/2014 M0.75 INCH ATCHISON KS TRAINED SPOTTER
HEAVY RAIN, DIME SIZE HAIL, WINDS 40-50MPH.
&&
KBRONISLocal storm report, Jul 7, 9:47 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
947 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM TSTM WND DMG 2 E ST JOSEPH 39.76N 94.81W
07/07/2014 BUCHANAN MO BROADCAST MEDIA
TREE LIMBS DOWN
&&
ABAILEYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:25 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Mercer, Nodaway, Worth | 50 min |
| Jul 7, 7:45 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt, Nodaway | 45 min |
| Jul 7, 8:12 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Gentry, Grundy, Harrison, Mercer, Nodaway and 3 more | 48 min |
| Jul 7, 8:27 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, Buchanan, Clinton, DeKalb, Gentry and 2 more | 48 min |
| Jul 7, 8:34 PM CDT | Flash Flood Warning | EAX | Gentry, Harrison, Nodaway, Worth | 6 hr |
| Jul 7, 8:42 PM CDT | Flash Flood Warning | EAX | Atchison, Holt, Nodaway | 6 hr |
| Jul 7, 8:52 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Caldwell, Daviess, Gentry, Grundy, Harrison and 7 more | 38 min |
| Jul 7, 9:15 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Carroll, Clay, Clinton, Daviess and 3 more | 45 min |
| Jul 7, 9:28 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Caldwell, Carroll, Chariton, Daviess, Grundy and 5 more | 47 min |
| Jul 7, 9:55 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Clay, Clinton, Jackson, Lafayette and 4 more | 50 min |
| Jul 7, 10:00 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Linn, Macon, Randolph | 45 min |
| Jul 7, 10:03 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 42 min |
| Jul 7, 10:17 PM CDT | Flash Flood Warning | EAX | Buchanan, Caldwell, Clay, Clinton, Platte, Ray | 5 hr |
| Jul 7, 10:35 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson, Lafayette | 40 min |
| Jul 7, 10:39 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Johnson, Lafayette, Pettis and 1 more | 51 min |
| Jul 7, 11:03 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Howard, Johnson, Pettis, Saline | 42 min |
| Jul 7, 11:10 PM CDT | Areal Flood Advisory | EAX | Cass, Clay, Jackson, Platte | 6 hr |
| Jul 7, 11:13 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Jackson, Johnson, Lafayette | 47 min |
| Jul 8, 12:08 AM CDT | Areal Flood Advisory | EAX | Bates, Cass, Henry, Johnson | 4 hr |
| Jul 8, 5:47 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 38 hr |
| Jul 8, 6:13 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 43 hr |
| Jul 8, 6:43 AM CDT | River Flood Warning | EAX | Howard | 27 hr |
| Jul 8, 8:17 AM CDT | River Flood Warning | EAX | Cooper, Saline | 68 hr |
| Jul 8, 9:43 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 66 hr |
| Jul 8, 9:43 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 58 hr |
| Jul 8, 9:43 AM CDT | River Flood Warning | EAX | Cooper, Howard | 67 hr |
| Jul 8, 12:02 PM CDT | River Flood Warning | EAX | Ray | 32 hr |
| Jul 8, 2:26 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 34 hr |
| Jul 8, 2:27 AM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 51 hr |
Nearby
Flash Flood Warnings in Missouri, 2014Flash Flood Warnings in Kansas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.